# SDR CA990514015

- Difficulty date: May 6, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-34-200
- Aircraft time: 4,697 hours
- Engine: Lyc IO360C1E6
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 212CW
- Condition: Failed
- Location: Vacuum System
- Part time: 1,463 hours
- Component: Vacuum Distribut, Lyc, IO360C1E6
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THE RIGHT RED BALL WAS VISIBLE IN THE VACUUM GAUGE. THE VACUUM PUMP WAS REMOVED AND INSPECTION FOUND THE DRIVE SHAFT WAS SHEARED. THE PUMP WAS REPLACED.
